# SDR SWAA2021060981299

- Difficulty date: June 5, 2021
- Submitted: June 9, 2021
- Operation: Air carrier
- Aircraft: N8310C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38807
- Aircraft time: 13,636 hours, 30,303 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OT OVERHEAD BIN LOCATION 12AB; 8AB; AND OVERWING EMERGENCY EXIT WINDOW LEFT SIDE LIGHT INOP / R/R'D BATTTERY PACK AND POWER SUPPLY M 2335 BY SEAT ROW 7ABC PER AMM 33-51-06; OPS CHK NORMAL
